Vol 6 No 4 (1966): Lithuanian Mathematical Journal

Vol 6 No 4 (1966)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1966-12-15

Front Matter

Cover
Abstract views 27 | Article downloads (PDF) 3
1-6
PDF

Articles

V. Basilev
Sur les réseaux de plusieurs dimensions dans l’espace euclidien
Abstract views 22 | Article downloads (PDF) 12
475-491
PDF
A. Berezman
About the affine normal of a hypersurface in connected space
Abstract views 18 | Article downloads (PDF) 10
493-496
PDF
V. Bliznikas
The differential equations of some differential geometrical objects
Abstract views 21 | Article downloads (PDF) 12
497-501
PDF
L. Ezhova-Guseva | T. Klimanova | E. Yasinskaya
Metric invariants of equations of Hermitean quadrics in unitary non-Euclidean and semi- non-Euclidean spaces
Abstract views 18 | Article downloads (PDF) 14
503-513
PDF
I. Medviedevaitė
Einige Fragen der Geometrie des metrischen Raumes von Hyperebenenelementen
Abstract views 20 | Article downloads (PDF) 10
533-539
PDF
A. Miroliubov
Analytical solutions of a certain class of integral equations
Abstract views 22 | Article downloads (PDF) 13
549-568
PDF
A. Mitalauskas | V. Statulevičius
Local limit theorem and asymptotic expansion for the Sums of independent lattice random variables
Abstract views 22 | Article downloads (PDF) 19
569-583
PDF
V. A. Petrov
Boundary uniqueness theorems for polyanalytic functions
Abstract views 17 | Article downloads (PDF) 12
587-590
PDF
P. Survila
Über grosse Abweichungen für den Dichtefunktionen
Abstract views 16 | Article downloads (PDF) 12
591-600
PDF

Back Matter

Alphabetical index / Contents
Abstract views 29 | Article downloads (PDF) 3
643-648
PDF